# SDR AALA201912069019

- Difficulty date: December 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 69,052 hours, 26,963 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AT "NARCO" 5 ON ILS MSP. AFTER PUTTING GEAR DOWN AND FLAPS 3 , GOT ECAM: CAB PRESS LOW DIF PRESS . A/C DEPRESSURIED AND CAB VERT SPEED WAS THE SAME AS A/C RATE OF DECENT TO TOUCH DOWN. MAINTENANCE T/S LOW DIFF PRESS IAW TSM 21-31-00-810-810-A AND ACCOMPLISHED BITE OF CPC 1 &2. IAW AMM 21-31-00-710-002-A, NO FAULTS FOUND.
